ADD / ADHD Community
What to tell my mental health doctor
About This Community:

This patient support community is for discussions relating to Attention Deficit Hyperactivity Disorder (ADHD), Anxiety, and Autism Spectrum Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

What to tell my mental health doctor

Im perscribed
vyvance 70mg
depakote 750mg
buspar 40mg
temazapam 15mg

I have been turning to drugs to deal with stress anxiety and just to chill out. I think my vyvance has alot to do with that 70mg is a pretty high dose i weight 140 and im fifteen.I dont do hard drugs just marijuana .Alcohol and the occasional pill.but i obsess on chilling out i hate how i feel mentaly calm but my body feels like electricity is running throught me. I want to ask my doctor for a benzo to take with the buspar and vyvance to take the edge off and maybe lower to a 50mg

even if i skip my vyvance i feel this way???  Im perscribed a benzo for insomnia how would i get one for the day i dont need anything magor maybe 1mg -1.5 tops
Related Discussions
Avatar_f_tn
I cant believe a Doctor would give you all these drugs.   Have you had your blood levels checked to make sure there is not something else going on with you.Your Parents should be making sure the Doctors are checking your blood work for things.and to make sure all the drugs are not damaging your body.

Now I would ask the doctors about going off the other drugs you are on and to start taken Vitamin B6 and Omega 3-6-9 it can help your nerves and not due dame to your body like the other drugs you are taken. There is also a Medicine that you can try to take for sleeping that should help you sleep better  it is called  Melatonin and you can buy these at most stores and don't need to get superscription from your doctors for them.Just make sure the Melatonin is ok to take with your other drugs if you don't go off them.

Ok have you seen  Neurologist   about everything you have and are going threw.

And asking for the Doctors to give you another drug is not a good Idea ,you can and probable are hooked on your drugs now and this is not safe with all the side effects from all the drugs the Doctors have put you on.  I worry that things are only going to get worse for you.And if you are not already you could start to have Seizures from all these drugs.

Please I beg of you to get help and you should get it from another Doctor other than the one you are seeing now.

God please be with this young woman and help and heal her with everything that is going on in her life.Please keep her safe and help her threw what ever she is going threw.Amen.

If you need to talk send me a message I am here for you.

Take care and god bless you.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
2217782_tn?1394367572
Blank
swabes my medhe isn't functioning ... Comment
3 hrs ago
982214_tn?1407809791
Blank
krichar commented on krichar's status
7 hrs ago
982214_tn?1407809791
Blank
krichar Suppose to be a beautiful d... Comment
9 hrs ago
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA
ADD / ADHD Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
1 hr ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA